Title

Numerical Method of Solving Singularity Problems on Potential Computation in Spheroidal Systems

Document Type

Article

Publication Date

5-2011

Publication Source

IEEE Transactions on Magnetics

Volume

47

Issue

5

Inclusive pages

1454-1457

DOI

10.1109/TMAG.2010.2098853

Publisher

Institute of Electrical and Electronics Engineers

Place of Publication

United States

ISBN/ISSN

00189464

Peer Reviewed

yes

Abstract

The explicit finite-difference solution method for computing potential distribution within spheroidal systems attracts special difficulties because of the presence of mathematical singularities at the central and pole regions of the spheroids. In this paper, we implement a method for treating the singularities at the pole regions. This entails taking a quarter of the spheroidal cross-section and imposing a Neumann boundary condition along the two lines of symmetry. The results obtained agree perfectly with those obtained from exact solution.

Disciplines

Electrical and Computer Engineering

This document is currently not available here.

  Contact Author

Share

COinS